# SDR SWIA972649

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 180 hours, 110 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Deice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF GOT LEFT WINDOW HEAT CAUTION MESSAGE.  RETURNED TO FAT. AFTER TROUBLESHOOTING SYSTEM FOUND FORWARD TEMP CONTROLLER INOP AND CANNON PLUGS SWAPPED.  PUT CANNON PLUGS IN CORRECT POSITION AND REPLACED FORWARD TEMP CONTROLLER IAW CRJ MM 30-41-00.  ALL OPS CHECKS GOOD AT THIS TIME.  SN ON FORWARD 2454 SN OFF 2464 SN ON AFT 609, PN ON 1659-1.
